# SDR 2013FA0000405

- Difficulty date: July 3, 2013
- Submitted: July 11, 2013
- Operation: General aviation
- Aircraft: N5182C
- Make and model: Airtrc AT502B
- Aircraft serial: 502B0499
- Aircraft time: 10,389 hours
- Engine: Pwa PT6*
- System (JASC): 7603 · Power Lever
- Part: Clevis Pin
- Part number: MS203922C11
- Condition: Backed Out
- Location: Cockpit
- Part time: 10,389 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLEVIS PIN WAS LAYING ON FLOOR OF ACFT.  HOLDS THROTTLE CABLE TO THE THROTTLE LEVER.  ON TAKEOFF THE THROTTLE WAS PUT TO MAX POWER AND THE ENGINE DID NOT RESPOND.  IT APPEARS THE CLEVIS PIN SHOULD HAVE HAD A WASHER AND COTTER PIN TO HOLD IT IN PLACE.  THE PIN AND THE WASHER WERE NOT LOCATED.
